Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 41, NWS Boston/Norton, MA

June 22, 20245 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 22, 2024, 3:22 PM EDT for 5 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It was in force for 53 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2024, 3:22 PM EDT (19:22 UTC)
Expired
Jun 22, 2024, 4:15 PM EDT
In force
53 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 79 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 3:35 PM EDTTSTM WND DMG2 Se Wilbraham, MAtrees down along Monson Rd. One tree onto a house with minor damage. Relayed by Amateur Radio. Time estimated by radar.
Jun 22, 3:35 PM EDTTSTM WND DMGHampden, MAtrees down on dozens of roads throughout town. Time estimated from radar.
Jun 22, 3:35 PM EDTTSTM WND DMGWilbraham, MAUpdated information - south portion of town more impacted. Several homes along Monson Rd with trees onto their roof. 1 with significant damage with tree going through the roof. Time estimated by radar.
Jun 22, 3:50 PM EDTTSTM WND DMGStafford, CThalf of a large tree fell onto a house on South Rd.
Jun 22, 3:50 PM EDTTSTM WND DMGStaffordville, CTphoto of large limbs downed along with a broken power pole. time estimated from radar.
Jun 22, 3:55 PM EDTTSTM WND DMGUnion, CTMultiple trees down along Rte 190. Time estimated from radar.
Jun 22, 4:05 PM EDTTSTM WND DMGWoodstock Valley, CTtree/wires down along Rt 171 and Rt 198. Relayed by amateur radio. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2024-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2024-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
404 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
629 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

781 
WUUS51 KBOX 221922
SVRBOX
CTC003-013-015-MAC011-013-015-017-027-222015-
/O.NEW.KBOX.SV.W.0041.240622T1922Z-240622T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
322 PM EDT Sat Jun 22 2024

The National Weather Service in Boston/Norton has issued a

* Severe Thunderstorm Warning for...
  Northern Windham County in northern Connecticut...
  Northern Tolland County in northern Connecticut...
  Northeastern Hartford County in northern Connecticut...
  Southern Worcester County in central Massachusetts...
  Southeastern Hampshire County in western Massachusetts...
  South central Middlesex County in northeastern Massachusetts...
  Southeastern Franklin County in western Massachusetts...
  Southeastern Hampden County in western Massachusetts...

* Until 415 PM EDT.

* At 321 PM EDT, severe thunderstorms were located along a line
  extending from Oakham to near Ludlow to Enfield, moving east at 30
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Worcester, Springfield, Framingham, Chicopee, Enfield, Marlborough,
  Shrewsbury, Agawam, West Springfield, Ludlow, Westborough, Grafton,
  Holden, Webster, Southbridge, Ashland, Auburn, Longmeadow,
  Suffield, and East Longmeadow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4233 7142 4189 7195 4199 7273 4222 7250
      4241 7220
TIME...MOT...LOC 1921Z 274DEG 27KT 4236 7207 4222 7239 4200 7255 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
Dooley
2 follow-up statements
325 
WWUS51 KBOX 221935
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
335 PM EDT Sat Jun 22 2024

MAC011-221944-
/O.CAN.KBOX.SV.W.0041.000000T0000Z-240622T2015Z/
Franklin MA-
335 PM EDT Sat Jun 22 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4196 7253 4221 7237 4236 7213 4237 7181
      4233 7142 4189 7195
TIME...MOT...LOC 1934Z 274DEG 27KT 4235 7194 4221 7226 4199 7242 

$$

CTC003-013-015-MAC013-015-017-027-222015-
/O.CON.KBOX.SV.W.0041.000000T0000Z-240622T2015Z/
Windham CT-Tolland CT-Hartford CT-Worcester MA-Hampshire MA-
Middlesex MA-Hampden MA-
335 PM EDT Sat Jun 22 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHERN WINDHAM...NORTHERN TOLLAND...NORTHEASTERN HARTFORD...
SOUTHERN WORCESTER...SOUTHEASTERN HAMPSHIRE...SOUTH CENTRAL MIDDLESEX
AND SOUTHEASTERN HAMPDEN COUNTIES...

At 334 PM EDT, severe thunderstorms were located along a line
extending from near Rutland to near Palmer to Somers, moving east at
30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Worcester, Framingham, Enfield, Marlborough, Shrewsbury, Westborough,
Grafton, Holden, Webster, Southbridge, Ashland, Auburn, East
Longmeadow, Northbridge, Ellington, Hopkinton, Belchertown,
Wilbraham, Northborough, and Oxford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4196 7253 4221 7237 4236 7213 4237 7181
      4233 7142 4189 7195
TIME...MOT...LOC 1934Z 274DEG 27KT 4235 7194 4221 7226 4199 7242 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
Dooley
463 
WWUS51 KBOX 221953
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
353 PM EDT Sat Jun 22 2024

CTC003-MAC015-017-222003-
/O.CAN.KBOX.SV.W.0041.000000T0000Z-240622T2015Z/
Hartford CT-Hampshire MA-Middlesex MA-
353 PM EDT Sat Jun 22 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARTFORD...
SOUTHEASTERN HAMPSHIRE AND SOUTH CENTRAL MIDDLESEX COUNTIES IS
CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

LAT...LON 4193 7232 4218 7219 4225 7212 4219 7159
      4189 7195
TIME...MOT...LOC 1953Z 274DEG 27KT 4234 7176 4220 7208 4198 7224 

$$

CTC013-015-MAC013-027-222015-
/O.CON.KBOX.SV.W.0041.000000T0000Z-240622T2015Z/
Windham CT-Tolland CT-Worcester MA-Hampden MA-
353 PM EDT Sat Jun 22 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHERN WINDHAM...NORTHEASTERN TOLLAND...SOUTHERN WORCESTER AND
SOUTHEASTERN HAMPDEN COUNTIES...

At 353 PM EDT, severe thunderstorms were located along a line
extending from near Boylston to Brookfield to near Stafford, moving
east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Grafton, Webster, Southbridge, Auburn, Northbridge, Ellington,
Oxford, Millbury, Charlton, Stafford, Spencer, Dudley, Leicester,
Putnam, Thompson, Sturbridge, Sutton, Douglas, Woodstock, and Upton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4193 7232 4218 7219 4225 7212 4219 7159
      4189 7195
TIME...MOT...LOC 1953Z 274DEG 27KT 4234 7176 4220 7208 4198 7224 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
Dooley

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:07 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 22, 2:07 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
207 PM EDT Sat Jun 22 2024

.SYNOPSIS...
Warm and muggy this weekend with more rounds of diurnal showers and
thunderstorms with the focus across the interior. Some storms
may again become severe and result in a localized flash flood
threat. A few diurnally driven showers will remain possible
Monday with but lowering humidity. Dry and very warm weather is
on tap for Tuesday with increasing humidity by Wednesday.
Another round of showers and thunderstorms is possible later
Wednesday perhaps lingering into Thursday. Otherwise...drier
weather with lower humidity returns by Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1pm Update...

Scattered convective cells have formed across western MA and
CT. SPC has upgraded this area to a slight risk for scattered
damaging winds gusts. This makes sense given MLCAPE values
increasing to 1500-2000 J/kg and deep layer shear around 20-30
knots. Heavy rain continues to be a threat with PWATS
approaching 2 inches and the threat for multiple rounds of
thunderstorms firing along the stationary boundary draped
across much of SNE.

355 AM Update...

Key Points...

* Showers & T-Storms are expected to develop again Sat PM
* Severe thunderstorms & localized flash flood risk again
* Heat Advisories continued for CT and southwest MA

Warm and muggy morning in progress with temps and dew pts in the 60s
to lower 70s. This is resulting in lots of low clouds and areas of
fog. However, strong late June sun will burn through this low level
moisture and give way to partial sunshine this afternoon, especially
across CT and RI. Thus, another warm and humid day with highs in the
80s to around 90 in CT and southwest MA. These very warm temps will
combine with dew pts in the low to mid 70s, yielding heat indices
into the mid 90s, with hottest conditions across CT into southwest
MA, including the Greater Springfield area. Therefore, the heat
advisory remains in effect for this region.

Not quite as warm or humid across eastern MA, as the backdoor front
from Friday has stalled across Worcester county and extending into
southeast MA. On this relatively cooler side of the boundary,
including metro Boston, note quite as warm and humid with highs 75-
80 and dew pts in the 60s.

As for the risk of showers & thunderstorms today, this stalled
boundary across Worcester county extending into southeast MA will
serve as a focus for convection, providing low level convergence and
differential heating. This combined with weak height falls today
should help erode mid level cap and be sufficient for scattered
convection to fire. Along and west of the stalled boundary is where
the warm sector and greatest instability exist. Hence, this is where
the strongest storms should reside. HREF MU-CAPE on the order of
1500-2000 j/kg and combined with steep low level lapse rates, storms
will be capable of producing strong to damaging winds. In addition,
despite high freezing and wet bulb zero heights, there may be
sufficient instability for a low risk of large hail. Also, can't
rule of a low prob of an isolated tornado given low level helocity
in vicinity of the stalled boundary, coupled with strong
destabilization and modest deep layer shear of 25-30 kt. This is
supported by much of the Machine Learning guidance as well as the
HREF Updraft Helicity Swaths.

Finally, very moist airmass remains in place, with dew pts of 70-75
this afternoon, PWATs up to 2 inches and deep unidirectional flow
supporting risk of training cells and back building WNW into warm
sector, will yield another day with the risk of flash flooding. 00z
HREF has up to a 30% chance of rainfall exceeding 3 inches in 3
hours this afternoon and unfortunately in the same area as Friday's
heavy rains, eastern CT into western RI. Much of this forecast will
hinge on how much morning clouds erode and gives way to partial
afternoon sunshine and resulting strong destabilization. Some of the
guidance keeps mostly cloudy conditions across the area, yielding
less instability and hence lower probabilities of strong storms and
severe weather, including flash flood threat. Something we will need
to watch as the morning unfolds.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
355 AM update...

Key Points...

* Even warmer and more humid Sunday
* Another round of PM thunderstorms, possibly strong with heavy rain
  too

Tonight...

Given stronger deep layer shear (up to 30-35 kt), convection may
linger a few hours after sunset. Otherwise, drying trends overnight
with fog reforming.  Another warm night, with lows in the 60s and
remaining humid as dew pts remain in the 60s.

Sunday...

Lead short wave trough approaches from the west and induces a
prefrontal trough. Strong low level WAA ahead of this feature, with
925 mb temps warming to +24C to +26C across SNE. This will easily
support highs in the upper 80s to lower 90s away from the south
coast. This combined with dew pts in the low 70s will yield hot and
humid conditions with heat indices 95-100 across CT and southwest
MA. Hence, heat advisory remains in effect. Although, gusty SW winds
15-20 mph with gusts up to 30 mph at times across RI and eastern MA
will help take some of the edge off the heat and humidity.
Much of the region remains under low cloud cover with light fog
this morning with near saturated conditions and onshore flow.
Guidance is not showing much improvements in cloud cover, but
general thinking is that the strong June sun angle should be
able to erode some of the clouds in western MA and CT. This
will set the stage for thunderstorm development later this
afternoon. Latest 12z guidance seems reasonable confining much
of the thunderstorm activity to interior MA and CT.
These hot temps and high dew pt air will yield 1500-2000 j/kg of
CAPE and deep layer shear increasing up to 35 kt with approaching
short wave trough. Also, RRQ of upper level jet streak will enhance
QG forcing for ascent.  Thus, sufficient synoptic scale lift
combined with CAPE/Shear overlapping to support at least a few
strong to severe storms.  Heavy rainers too with PWATs up to 2
inches.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Key Points...

* Turning less humid Mon with a few diurnally driven showers
* Dry & Very Warm Tue with tolerable humidity
* Main risk of showers/t-storms Wed PM may linger into Thu
* Dry weather returns Thu or by Fri with lower humidity

Details...

Still some uncertainty for Monday...but the latest guidance
indicates initial surface trough may have already pushed deeper
moisture east of the region. If this does indeed happen we would
still have highs mainly in the 80s...but lowering humidity as
the day progresses. The upper trough/cold pool aloft may still
allow for diurnally driven showers...but if the deeper moisture
is shunted east we may not have to worry about severe weather.
Too early to lock that in for sure...but that is the 12z model
trend.

Mid level ridge axis crosses the region Tue allowing for dry
and warm weather...but not the humidity of what we had much of
this week. Highs will still be in the upper 80s to near 90 in
many locations.

The humidity will again return to the region by Wednesday as the
next shortwave trough approaches from the west. Many locations
away from the south coast will probably see highs in the upper
80s to the lower 90s. Approaching shortwave/cold front will
bring the risk for a round of showers & t-storms Wed PM. Plenty
of uncertainty regarding timing/instability...but appears we may
be dealing with sort of remnant EML. That will need to be
watched for a severe weather risk as we get closer.

Depending on the timing...some activity may linger into Thu if
the shortwave/cold front ends up on the slower side.
Otherwise...drier weather with lowering humidity by Fri.

&&

.AVIATION /18Z SATURDAY THROUGH WEDNESDAY/...
Forecast Confidence Levels:

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

12z TAF Update...

Rest of Today...High Confidence on trends but lower on specific
timing.

Thunderstorms will affect western terminals this afternoon
through about 20-23z. Further east, storms should weaken into
showers, although embedded thunder is still possible. CIGS
mainly MVFR/VFR this afternoon except across the Cape and
Islands.

Tonight...High Confidence on trends but low confidence on rain.

Daytime showers and thunderstorms should end by 00 to 02z. Some
guidance suggest elevated showers and thunderstorms are
possible overnight from 04z-12z, but confidence in this is low
at this time and thus left out mention in the TAFs, but may be
added in future TAF sets. IFR/LIFR conditions region wide. 30-40
knot LLJ may bring some light wind shear/turbulence towards
daybreak.

Sunday...Moderate Confidence on trends and rain/thunderstorms

Any overnight rain should clear by 14z the latest with rapid
improvements from IFR to VFR in the afternoon. The exception to
this will be the South Coast and Islands will likely remain
MVFR/IFR tomorrow.

KBOS TAF... Moderate Confidence in TAF

MVFR this afternoon with periods of IFR possible. Still
expecting showers with a rumble of thunder possible later this
afternoon between 20z-23z. IFR tonight. Low chance for showers
overnight, but confidence is low at this time. IFR improving to
VFR tomorrow afternoon. Thunderstorms are possible tomorrow
afternoon.

KBDL TAF...Moderate Confidence in TAF.

MVFR/VFR this afternoon with scattered thunderstorms through
about 23z. MVFR/IFR overnight. Low chance for showers and
thunderstorms overnight, but confidence is low at this time. VFR
tomorrow with a moderate chance for thunderstorms in the
afternoon, but timing remains uncertain.

Outlook /Monday through Wednesday/...

Sunday Night: Mainly VFR, with local IFR possible. Windy with
areas of gusts up to 30 kt. SHRA likely, isolated TSRA.

Monday: Mainly VFR, with areas MVFR possible. Breezy. Slight
chance SHRA.

Monday Night: Mainly VFR, with local MVFR possible. Slight
chance SHRA.

Tuesday: VFR.

Tuesday Night: VFR. Breezy.

Wednesday: Mainly VFR, with local MVFR possible. Breezy. Chance
SHRA, chance TSRA.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

355 AM update...

Through Sunday...High Confidence.

*** SCA in effect for Sunday ***

Saturday...

Light/variable winds Saturday with low clouds and fog burning off
this afternoon. Scattered thunderstorms expected this afternoon
especially across the RI waters eastward to Cape Cod and Nantucket.
A few strong storms possible.

Saturday night...

Early evening scattered thunderstorms dissipate by late evening.
Then patchy fog reduce vsby. Light and variable winds become SW
toward Sunday morning.

Sunday...

SW winds increase 15 to 25 kt, with some gusts possibly up to 30 kt
at times. Low vsby in morning fog will improve during the afternoon.

Outlook /Monday through Wednesday/...

Sunday Night: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Areas of rough seas. Rain showers likely,
isolated thunderstorms.

Monday: Winds less than 25 kt. Areas of rough seas. Slight
chance of rain showers.

Monday Night: Winds less than 25 kt. Local rough seas. Slight
chance of rain showers.

Tuesday: Winds less than 25 kt. Seas locally approaching 5 ft.

Tuesday Night: Winds less than 25 kt.

Wednesday: Low risk for Small Craft Advisory winds with gusts
up to 25 kt. Seas up to 5 ft. Slight chance of rain showers,
slight chance of thunderstorms.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 7 PM EDT Sunday for CTZ002>004.
MA...Heat Advisory until 7 PM EDT Sunday for MAZ010-011.
RI...None.
MARINE...Small Craft Advisory from noon to 8 PM EDT Sunday for ANZ230-
     231-250-251.
     Small Craft Advisory from 8 AM Sunday to 8 AM EDT Monday for
     ANZ232>235-237-254>256.
     Small Craft Advisory from 10 AM to 8 PM EDT Sunday for ANZ236.

&&

SYNOPSIS...Frank/Nocera
NEAR TERM...Nocera/KP
SHORT TERM...Nocera
LONG TERM...Frank
AVIATION...KP
MARINE...Frank/Nocera

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 4:08 AM EDTSmall Craft AdvisoryBOX5 days
Jun 22, 3:56 PM EDTSevere Thunderstorm WarningBOXHampden, Worcester40 min
Jun 22, 3:13 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region45 min
Jun 22, 3:25 PM EDTTornado WarningBOXCapitol Planning Region50 min
Jun 22, 3:50 PM EDTFlash Flood WarningBOXCapitol Planning Region2 hr

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2024Severe Thunderstorm Warnings in Connecticut, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.